Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from medicinal allergy. Having itchy sensation on lower lips, swelling, dryness and dark patches. How to find the cause of allergy?

Dear Doctor, My name is Sri. I am from India, working in Computer Sciences Corporation as a Manager. I have been suffering with an issue for a quiet long time now, for which I was not able to find a possible solution. I have been trying to contact many doctors in India but none proved to be helpful. So I have been searching online and came across the below link hoping this is the last go, I am trying to find out what is the problem with me. http://www. dermatology .ca/find_derm/profiles/index.html When ever I have fever, loose motions ( Diarrhea ) or any health issues, I usually go for medication to abort the process , but some times some medication results in itchy sensation on my lower lip initially and with in an hour, the lower lip starts swelling. And it remains for a few days until it gets dried up. Later it forms a dark patch and comes off as a dead skin. But in the end, my lip and the surroundings remain dark for ever. This happened a few times with me. And when ever I had this problem, I immediately consulted doctor and they tried medicating me with a tablet or a shot called evil which works as a allergy neutralizer it seems. But that never worked for me. A kind man once told me that this happens when there is sulpher in the medication I take. From then I started avoiding medicines with sulpher content. But recently a couple of days back this issue repeated and this time the medication did not have sulpher content. But still my lower lip swelled and I rushed to doctor and its the same result, the doctor was not able to help. I researched online and came to know , that this could possibly be : Anaphylaxis for which the only solution is to avoid the drugs which cause allergy. But I dont know what causes me allergy exactly. I request you to kindly give me an advise , which could be a temporary or a permanent solution, but kindly advise.. as this problem is causing me some serious paranoids. Your experience and research in the past would help this patient. Thank you very much in advance..
Asked On : Fri, 18 May 2012
Answers:  1 Views:  5460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
WHEN NOTHING WORKS IN ALLERGIES THINK OF FOOD THEORY
AS THE THEORY SAYS MILK IS NEEDED FOR ONLY 2 YEARS TO CHILD THAT TOO ALSO BREAST MILK
AFTER THAT NO MILK IS NECESSARY
WHEN WE ADD MILK AND DIARY THE ALLERGIES GOES BEYOND 5 YEARS AND PERSISTS WITHOUT DIAGNOSIS
AS THE MILK IS ANIMAL PROTEIN AND ANIMAL PROTEINS ARE NOT COMPETIBLE WITH HUMAN PROTEINS
YOU WITHDRAW MILK AND DIARY COMPLETELY FROM THE DIET ALL PROBLEMS ARE DUE TO ONE ALLERGEN INVOLVING MULTIPLE SYSTEMS
GET ALSO BLOOD TEST FOR SPECIFIC ANTIBODIES FOR MILK WHEAT RICE POTATO CHANA NUTS
ELIMINATE THE OTHER FOODS IF POSITIVE
YOU WILL GET EFFECT IN 3 WK
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor